MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Structural Problem (2506); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during implant of this transcatheter bioprosthetic valve, the patient's underlying heart function was noted to be poor and that circulatory collapse could occur at any time.According the pre-operative computed tomography (ct) and medtronic valve selection principles, a 26 millimeter (mm) valve was selected.After balloon pre-dilation, the annular calcification was noted to be heavier than the ct had showed and the annular diameter was also smaller.Therefore, the 26 mm valve was switched out with a 23 mm valve.During the implant, it was noted that the 23 mm valve frame was "squeezed" by calcification and was kinked.The implanting physician requested the valve be replaced with a different 23 mm valve.The second 23 mm valve was implanted.No adverse patient effects were reported.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21322106
Report Number2025587-2025-01031
Device Sequence Number12741359
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public00763000017811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2024
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2023
Initial Report FDA Received Date02/06/2025
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale